headerbanner
bestvaluenicotinegum600x60
generichayfever600x60

PANADOL OSTEO 96s

gray stars Be the first one to write a review
$16.99
SKU 2288710
  • Relief from persistent pain of osteoarthritis .
  • Provides 24-hour relief .
  • Contains higher dose of paracetamol .
  • For adults and children ages 12 up
Qty FREE International Delivery on all regular sized orders when you spend over $120.

Panadol Osteo 96s

What does it do? Panadol Osteo 96s assists in eliminating persistent pain that is caused by osteoarthritis. It may also be used to alleviate pain from muscle aches and back pains. This is also useful in dealing with pain and discomfort as a result of headache, tension, menstrual pain, tooth ache and pain.

What are the benefits of using this product?
  • For effective relief of persistent pain associated with osteoarthritis
  • Provide sustained release formulation
  • Contains a higher dose of paracetamol than regular Panadol tablets
What are the features of this product?
  • May provide up to 24-hour relief from pain
  • With only 3 daily doses, each lasting up to 8 hours
  • Suitable for people with stomach ulcers
What does it contain? Active Ingredient: Paracetamol 665 mg, Excipients: Hypromellose, Starch - Pregelatinised Maize, Povidone, Magnesium Stearate, Croscarmellose Sodium, Stearic Acid, Glycerol Triacetate, Carnauba Wax. It contains no sugar, lactose or gluten.

How do I use it?:

For adults and children over 12 years old. It is advised to take two (2) tablets, with water. Swallow the tablets whole. Take every 6 to 8 hours. You may only take 6 tablets within 24 hours. Do not crush the tablets.  

Are there any precautions? Make sure to read the label prior to use. Do not use more frequently than every 6 hours. Keep out of reach of children. Store below 30 degrees Celsius. This is not recommended for children under 12 years of age. Consult your doctor before taking if you are pregnant, nursing, taking any medication or have a medical condition. This should be administered with caution to patients with hepatic or renal dysfunction. If symptoms persist, consult your doctor immediately.

Buy one online at a great price. Customer Declaration:
I agree to use strictly as directed and if symptoms persist or if I suffer any adverse effects, I will contact my Doctor or Pharmacist. This is a "Pharmacy  Medicine". By ordering this product I acknowledge that I have read and understand the information regarding the product.



You can read the full shipping policy here

Returns

When you shop with us we offer you this 60 DAY RISK FREE GUARANTEE so you know you can shop with confidence. More Here...

Pin It Bookmark and Share

Safe & Secure Online Shopping

Our website is protected by an SSL padlock so you get 100% Safe & Secure during website browsing and shopping.
Other items you might want to order:
  • MACKS SOUNDASLEEP EARPLUGS X 12
    $15.99
    Macks Soundasleep Earplugs X 12
    2355523
  • Grans Remedy Foot Powder 50g Original - - International Shipping
    GRANS REMEDY POWDER 50G
    $21.99
    Grans Remedy Original Powder 150g for smelly feet and footwear. A seven-day treatment that should give your shoes up to six months protection from foot odour. Buy at a cheapest rate online and get Free delivery worldwide on orders over $120.
    731579
    Qty:

What our customers have to say about us...

Chehiwei singapore online pharmacy review nz lane usa online pharmacy review nz bill jones review  nzonline pharmacy patty review online pharmacy

why buy from is?

whybuyfromus great safe speedy

 
ORDERS DISPATCHED FROM: TOP BRANDS FOR LESS C/O - SYDENHAM PHARMACY THE COLOMOBO MALL, COLOMBO ST, CHRISTCHURCH, NEW ZEALAND, 8023.
BUSINESS HOURS: MONDAY - FRIDAY: 9:00AM - 5:00PM (NEW ZEALAND STANDARD TIME).
arrows